# SDR SWIA202161547

- Difficulty date: August 9, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LATCH MECHANISM UPPER STOP FITTING CONTACT SURFACE FOUND WORN BEYOND REPAIR .      (C-CHECK RO 10/4/2021)    INSTALLED NEW REPLACEMENT UPPER STOP FITTING P/N 601R38926-3 AT PAX DOOR LATCH-LOCK MECHANISM PER CRJ200 SRM 51-41-02 REF. CRJ200 AMM TASK 52-11-25-400-802 FIG. 410 . AND DWG 601R31703 REV-L  COMPLIED WITH TASK CARD 51-900-1003-SKY
